# SDR AU980772

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: HTE94902
- Condition: Leaking
- Location: Mlg
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE LEAKING FROM THE GLAND SEAL.
